MathSciNet Relay Station
MathSciNet bibliographic data
MR2789732 (2012b:05029) 05A16 (05A05 05C30 62H17)
Canfield, E. Rodney; McKay, Brendan D. Asymptotic enumeration of integer matrices with large equal row and column sums. Combinatorica 30 (2010), no. 6, 655–680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement